# SDR P5CA9701631

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LEFT WING NR 4 FLAP TRACK UPPER SURFACE AT BEARING PLATE AREA.  REMOVED CORROSION AND TREATED PER BOEING OVERHAUL MANUAL 57-52-70.
